Paracompactness and product spaces

Kiiti Morita

Fundamenta Mathematicae (1962)

  • Volume: 50, Issue: 3, page 223-236
  • ISSN: 0016-2736

How to cite


Morita, Kiiti. "Paracompactness and product spaces." Fundamenta Mathematicae 50.3 (1962): 223-236. <>.

author = {Morita, Kiiti},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {223-236},
title = {Paracompactness and product spaces},
url = {},
volume = {50},
year = {1962},

AU - Morita, Kiiti
TI - Paracompactness and product spaces
JO - Fundamenta Mathematicae
PY - 1962
VL - 50
IS - 3
SP - 223
EP - 236
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Vojtěch Bartík, Общaя тeopeмa о зaмoщeнияx нeпpepывныx oтoбpaжeний
  2. David J. Lutzer, Another property of the Sorgenfrey line
  3. David Buhagiar, The Tamano Theorem in A P
  4. Umberto Marconi, On the uniform paracompactness
  5. Jan Fried, On paracompactness in uniform spaces
  6. Umberto Marconi, Some conditions under which a uniform space is fine
  7. Valentin Gutev, Haruto Ohta, Does C* -embedding imply C*-embedding in the realm of products with a non-discrete metric factor?

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.